Couldn't find what you looking for?

TRY OUR SEARCH!

Hey everyone,

My doctor somehow figured out, after doing some tests, that I am prone to having blood clots formed. I don't know how did he figure that out but he did it somehow, and now he told me that I should take Heparin injections as a prevention of blood clots.

I don't like injections anyway, they hurt. I was wondering now if these Heparin injections have any side effects or if they can damage my health in any particular way. What do you think about it, does anyone know if these are safe or are they dangerous, these Heparin injections?

Loading...

Hey Health n Joy,

Heparin can cause you to have bleeding episodes while you are using it and for several weeks after you stop.

Certain medicines can increase your risk of bleeding while you are using heparin, such as aspirin or other NSAIDs (non-steroidal anti-inflammatory drugs) including ibuprofen (Advil, Motrin), naproxen (Aleve, Naprosyn, Naprelan, Treximet), celecoxib (Celebrex), diclofenac (Arthrotec, Cambia, Cataflam, Voltaren, Flector Patch, Pennsaid, Solareze), indomethacin (Indocin), meloxicam (Mobic), ketoprofen (Orudis), ketorolac (Toradol), mefenamic acid (Ponstel), nabumetone (Relafen), piroxicam (Feldene), and others. Tell your doctor about all medications you use. This includes prescription, over-the-counter, vitamin, and herbal products. Do not start a new medication without telling your doctor.

Reply

Loading...

Heparin actually has bunch of side effects, both dangerous and non dangerous. You should stop using heparin and call your doctor at once if you have, signs of a stroke--sudden numbness or weakness (especially on one side of the body), sudden severe headache, slurred speech, problems with vision or balance, signs of a blood clot in the lung--chest pain, sudden cough, wheezing, rapid breathing, coughing up blood, signs of a blood clot in your leg--pain, swelling, warmth, or redness in one or both legs, fever, chills, runny nose, or watery eyes, trouble breathing, or (in an infant) extreme drowsiness, weakness, or gasping for breath.

Reply

Loading...

Hello everyone,

Well now, that doesn't sound very much safe to me. I'm glad I asked about this matter, now I definitely refuse to have these shots received. It's not like I'm a coward or anything, it's just that it has bunch of these side effects and it is obviously dangerous, wouldn't you agree with me?

Does anyone know about any other medication which could work just like Heparin? There has to be another way around, they probably didn't make just this single medication for the prevention of blood clots. Please share it with me if you know since I've decided not to take heparin shots.

Reply

Loading...

Hello. Look Health -n - joy. Heparin was third medicine that I was using for blood clots prevention. I can tell you that I never have had any problems with it at all. It was like a refreshment after other medications that I was using before it. Heparin helped me in many, many ways . Of course, you can expect to have a lot of side - effects and the most common side - effect is bleeding. But generally, it is normal and it can happen with every other medication. I am sure that you will have luck with it just like I have it.
Reply

Loading...

Hello guys. Experiences from the patients are different and we all do know that. But generally it is safe and like you already know you can have some side – effects while you are using it. This medication is given by injection into a vein or under the skin as directed by your doctor and you should never try to do this alone, on your own hand. Also, you need to know that no one should inject this medication into a muscle. The dosage and how often you use it are based on your medical condition, weight, and response to treatment.

Reply

Loading...

It was not safe for me. I had a lot of problems and sometimes when I was using it I started to believe that I won't survive. But I was always reading some experiences where people are saying that this will go away, that it is normal to have side - effects. So I didn't went to see my doctor about this because I was thinking that this is nothing that dangerous and that this will go away. But first time when I fainted out I realized that I need to change the therapy. So my doctor did it. I don't have so good experiences with it.
Reply

Loading...

Hello guys.

My mom was using Heparin for blood clots prevention. She also told me that there are several people who had problems with it, but tnx God she didn’t have so many problems with it. But a lot of people doesn’t know some things about any medications for blood clots prevention. Look, blood thinners don’t actually make your blood thinner. Nor can they break up clots. But they do keep blood from getting thicker and forming new clots. They can also slow the growth of existing ones. That is very important for you to know, but generally all of them are safe. 

Reply

Loading...